Alert archive / Tennessee / Wind Advisories in 2009
Wind Advisory 3, NWS Nashville, TN
NWS Nashville, TN issued this wind advisory at Dec 8, 2009, 11:47 AM CST for 39 counties in Tennessee. It took effect at Dec 8, 2009, 2:00 PM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2009, 11:47 AM CST (17:47 UTC)
- In effect from
- Dec 8, 2009, 2:00 PM CST
- Expired
- Dec 9, 2009, 2:00 PM CST
- In force
- 24 hr
- Issued by
- NWS Nashville, TN
All 39 counties
Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.8 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 536 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 303 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KOHX 081747 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 1147 AM CST TUE DEC 8 2009 ...WIND ADVISORY IN EFFECT FOR THE MID STATE THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON... .A STRONG STORM SYSTEM OVER THE CENTRAL PLAINS WILL BE MOVING EASTWARD ACROSS THE OHIO VALLEY TONIGHT. IN ADVANCE OF THE APPROACHING STORM SYSTEM...SOUTHERLY WINDS WILL START TO INCREASE THIS AFTERNOON. THE ELEVATED WIND SPEEDS WILL CONTINUE INTO WEDNESDAY AFTERNOON ALONG WITH COLDER TEMPERATURES. TNZ005>011-022>034-056>066-075-077>080-093>095-090500- /O.NEW.KOHX.WI.Y.0003.091208T2000Z-091209T2000Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 1147 AM CST TUE DEC 8 2009 ...WIND ADVISORY IN EFFECT UNTIL 2 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM CST WEDNESDAY. * ELEVATED WIND SPEEDS ARE EXPECTED ACROSS THE MID STATE BEGINNING THIS AFTERNOON AND CONTINUING INTO WEDNESDAY AFTERNOON. * SOUTHERLY AND SOUTHEASTERLY WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS OF UP TO 40 MPH ACROSS THE MID STATE. * THESE ELEVATED WIND SPEEDS CAN CAUSE DIFFICULT DRIVING CONDITIONS...PARTICULARLY FOR THOSE WHO DRIVE HIGH PROFILE VEHICLES. ADDITIONALLY...IT WOULD BE A GOOD IDEA TO SECURE ANY LOOSE OUTDOOR OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. AGAIN...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 21
3 follow-up statements
000 WWUS74 KOHX 090213 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 813 PM CST TUE DEC 8 2009 ...WIND ADVISORY IN EFFECT FOR THE MID STATE UNTIL 2 PM WEDNESDAY... .A POWERFUL STORM SYSTEM WILL MOVE FROM THE MISSISSIPPI VALLEY REGION TO THE GREAT LAKES TONIGHT AND WEDNESDAY. STRONG WINDS WILL DEVELOP ACROSS A LARGE PORTION OF THE NATION. IN MID TN...SOUTH WINDS WILL INCREASE THEN BECOME SOUTHWEST TONIGHT WITH GUSTS AROUND 40 MPH. ON WEDNESDAY...THE WIND WILL BECOME WEST. MUCH COLDER AIR WILL ACCOMPANY THE GUSTY WINDS ON WEDNESDAY...DROPPING WIND CHILL VALUES INTO THE 20S. TNZ005>011-022>034-056>066-075-077>080-093>095-091100- /O.CON.KOHX.WI.Y.0003.000000T0000Z-091209T2000Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 813 PM CST TUE DEC 8 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST WEDNESDAY FOR MOST OF MIDDLE TENNESSEE. * ELEVATED WIND SPEEDS ARE EXPECTED ACROSS THE MID STATE TONIGHT AND WEDNESDAY. * SOUTH WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 40 MPH TONIGHT. THE WINDS WILL BECOME WEST ON WEDNESDAY WITH CONTINUED GUSTS AROUND 40 MPH. * THESE WIND SPEEDS CAN CAUSE DIFFICULT DRIVING CONDITIONS...PARTICULARLY FOR THOSE WHO DRIVE HIGH PROFILE VEHICLES. ADDITIONALLY...IT WOULD BE A GOOD IDEA TO SECURE ANY LOOSE OUTDOOR OBJECTS...INCLUDING HOLIDAY DECORATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. AGAIN...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 13
000 WWUS74 KOHX 091033 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 433 AM CST WED DEC 9 2009 ...WIND ADVISORY IN EFFECT FOR THE MID STATE UNTIL 2 PM TODAY... .A POWERFUL STORM SYSTEM OVER THE GREAT LAKES REGION WILL CONTINUE TO DEEPEN AS IT TRACKS TO THE NORTHEAST. STRONG WINDS IN ITS WAKE WILL DEVELOP ACROSS A LARGE PORTION OF THE NATION. IN MIDDLE TENNESSEE... WINDS WILL BECOME WEST AND GUSTS NEAR 35 MPH WILL BE QUITE COMMON. MUCH COLDER AIR WILL ACCOMPANY THE GUSTY WINDS...DROPPING WIND CHILL VALUES INTO THE 20S. TNZ005>011-022>034-056>066-075-077>080-093>095-092000- /O.CON.KOHX.WI.Y.0003.000000T0000Z-091209T2000Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 433 AM CST WED DEC 9 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... * GUSTY WIND SPEEDS ARE EXPECTED ACROSS THE MID STATE TODAY. * WINDS WILL BECOME WEST WITH OCCASIONAL GUSTS OF 35 TO 40 MPH. * THESE WIND SPEEDS CAN CAUSE DIFFICULT DRIVING CONDITIONS... PARTICULARLY FOR THOSE WHO DRIVE HIGH PROFILE VEHICLES. ADDITIONALLY...IT WOULD BE A GOOD IDEA TO SECURE ANY LOOSE OUTDOOR OBJECTS...INCLUDING HOLIDAY DECORATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. AGAIN...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GIRODO
000 WWUS74 KOHX 091536 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 936 AM CST WED DEC 9 2009 ...WIND ADVISORY REMAINS IN EFFECT FOR THE MID STATE UNTIL 2 PM TODAY... .A POWERFUL STORM SYSTEM OVER THE GREAT LAKES REGION WILL CONTINUE TO DEEPEN AS IT TRACKS TO THE NORTHEAST. STRONG WINDS IN ITS WAKE WILL CONTINUE ACROSS A LARGE PORTION OF THE NATION. IN MIDDLE TENNESSEE... WEST WINDS OF 20 TO 35 MPH WITH GUSTS OF UP TO 45 MPH WILL BE QUITE COMMON. MUCH COLDER AIR WILL ACCOMPANY THE GUSTY WINDS...DROPPING WIND CHILL VALUES INTO THE 20S. TNZ005>011-022>034-056>066-075-077>080-093>095-092000- /O.CON.KOHX.WI.Y.0003.000000T0000Z-091209T2000Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 936 AM CST WED DEC 9 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. * 20 TO 35 MPH WINDS WILL CONTINUE ALONG WITH GUSTS AS HIGH AS 45 MPH. * GIVEN THE WET GROUND...WINDS OF THIS MAGNITUDE COULD KNOCK DOWN SHALLOW ROOTED TREES. ADDITIONALLY...THESE WIND SPEEDS CAN CAUSE DIFFICULT DRIVING CONDITIONS... PARTICULARLY FOR THOSE WHO DRIVE HIGH PROFILE VEHICLES. ADDITIONALLY...IT WOULD BE A GOOD IDEA TO SECURE ANY LOOSE OUTDOOR OBJECTS...INCLUDING HOLIDAY DECORATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH AND/OR GUSTS OF 35 TO 57 MPH ARE EXPECTED. AGAIN...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 21
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this wind advisory went out at Dec 8, 11:18 AM CST, 29 minutes earlier.
Area forecast discussion, Dec 8, 11:18 AM CST, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1118 AM CST TUE DEC 8 2009 .UPDATE...FOR 18Z TAFS. && .AVIATION... FCST PERIOD EXPECTED TO BE DOMINATED BY MVFR/IFR CEILINGS/FOG/PCPN INTO WED MORNING AS CDFNT APPROACHES AND EVENTUALLY PASSES 06-10Z. CONDITIONS WILL IMPROVE BACK TO VFR TOWARD DAWN/AFTER AS DRY SLOT AND STRONG WINDS MOVE IN RAPIDLY BEHIND BOUNDARY. && .PREV DISCUSSION... /ISSUED 937 AM CST TUE DEC 8 2009/ UPDATE... RAIN HAS NOW OVERSPREAD MUCH OF THE MID STATE. A FEW TSTMS ARE INDICATED ACROSS NORTHERN MS. INSTABILITY AXIS SHOULD MOVE EASTWARD THROUGH THE DAY AND COULD BRING A FEW THUNDERSTORMS ACROSS THE AREA...PARTICULARLY THE SOUTH PART OF MIDDLE TN. SOUTHEAST WINDS STILL EXPECTED TO INCREASE IN THE AFTERNOON AS THE GRADIENT TIGHTENS. FOR THE UPDATE...WILL REMOVE MORNING WORDING BUT WILL EMPHASIZE THE POSSIBILITY FOR ISOL T IN THE AFTERNOON. UPDATE OUT SHORTLY. PREV DISCUSSION... /ISSUED 538 AM CST TUE DEC 8 2009/ UPDATE...FOR 12Z AVIATION FORECAST AVIATION... LOW LEVEL WINDS CONTINUE TO INCREASE ACROSS THE AREA WHILE BRINGING MOISTURE NORTHWARD WITH GOOD ISENTROPIC LIFT ALREADY UNDERWAY AS LIGHT RAIN BEGINS TO BREAK OUT ACROSS THE NORTH WITH WIDESPREAD RAIN JUST REACHING SOUTHERN MIDDLE TN AT THIS TIME AHEAD OF A WARM FRONT. WIND SHEAR THROUGH THE BOUNDARY LAYER WILL BE IN PLACE THIS MORNING AT BOTH TAF SITES. EXPECT CEILINGS TO LOWER RATHER QUICKLY ALONG WITH VSBYS DURING THE MORNING DOWN TO IFR CONDITIONS. SURFACE PRESSURE GRADIENT WILL TIGHTEN BY AFTERNOON AND THIS WILL INCREASE SUSTAINED SURFACE WIND SPEEDS TO AROUND 20 KNOTS WITH GUSTS TO 30 KNOTS. THERES ENOUGH INSTABILITY FOR THUNDERSTORMS FROM 23Z TO 03Z AT BNA...AND FROM 02Z TO 06Z AT CSV. BOYD PREV DISCUSSION... /ISSUED 250 AM CST TUE DEC 8 2009/ SHORT TERM...(THRU THU) CURRENT...CLOUDY NITE WITH TEMPS HOLDING STEADY OR RISING LAST FEW HOURS. 2 AM TEMPS IN UPPER 30S TO LOWER 40S. RAIN EVENT SHAPING UP FOR TODAY INTO TONIGHT...WITH WIDESPREAD 1 TO 2 INCHES COMMON. CHANCE FOR SEVERE SHOULD HOLD OFF TO OUR S. SYSTEM OFF SE CST TX AND MOVE NE INTO AR TODAY...WITH WMFNT MOVING N ACROSS CWA. WIDESPREAD RW WITH ISOLATED THUNDER. BETTER CHANCE FOR THUNDER TONITE AS STRONG COLD FRONT MOVES ACROSS AHEAD OF A PLAINS SYTEM MOVING NE INTO GRTLKS REGION. FRONT SHOULD BE AROUND BNA BY 06Z WED. LITTLE CHANCE FOR LINGERING RAIN WED. TEMPS WILL FALL DURING DAY WITH GUSTY W WINDS. THEN HI PRES BUILDS E...INTO SE MO BY 00Z FRI. LONG TERM... LOOKS LIKE A LITE PRECIP EVENT FOR FRI NITE INTO SAT NITE...WITH WEAK ISENTROPIC LIFT POSSIBLE. LOWERED POPS FOR FRI...AND KEPT LO CHANCE POPS FOR RN/SN MIX THEREAFTER. BEST CHANCE FOR SN N PORIONS. SUN INTO TUE LOOKS TO BE DRY AND SEASONABLY COLD. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 07
Hazardous weather outlook, Dec 8, 5:28 AM CST, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 528 AM CST TUE DEC 8 2009 TNZ005>011-022>034-056>066-075-077>080-093>095-091130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 528 AM CST TUE DEC 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A STRENGTHENING STORM OVER THE SOUTHERN PLAINS TODAY WILL MOVE NORTHEAST INTO THE GREAT LAKES REGION. AHEAD OF THE SYSTEM...A WARM FRONT WILL MOVE NORTH ACROSS THE MID STATE TODAY...FOLLOWED BY A STRONG COLD FRONT TONIGHT. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE LIKELY...AND RAIN WILL BE HEAVY AT TIMES CAUSING PONDING ON THE ROADS. ISOLATED THUNDERSTORMS WILL PRODUCE STRONG WINDS...BUT NO SEVERE STORMS ARE EXPECTED. GRADIENT WINDS OUTSIDE OF THE THUNDERSTORMS COULD OCCASIONALLY GUST TO 30 MPH OR POSSIBLY HIGHER OUT OF THE SOUTH OR SOUTHWEST LATE THIS AFTERNOON AND TONIGHT. A WIND ADVISORY MAY BE WARRANTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY POST-FRONTAL WINDS OUT OF THE WEST WILL LIKELY GUST TO NEAR 35 MPH WEDNESDAY. A WIND ADVISORY MAY BE WARRANTED. 17/MAG
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 8, 11:47 AM CST | Areal Flood Advisory | OHX | Benton, Cannon, Cheatham, Clay, Davidson, DeKalb and 23 more | 12 hr |
Nearby
Wind Advisories in Tennessee, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.